MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3CG 3F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3CG 3F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000631B
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reet2026 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that probe cover was removed from the packaging and had a slit.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a slit in the probe cover is confirmed but the exact cause remains unknown.Two photo samples were provided for evaluation.The first photo sample showed a probe cover over a probe device.A horizontal split in the probe cover was visible.The edges from split could not be clearly inspected; however, the split appeared to have a clean cut near the center but uneven near the ends.The second image showed the product label sticker which indicated lot: reet2026.Based on the condition of the sample shown in the images, possible contributing factors include sharp instrument damage and damage prior to kit packaging; however, a review of the manufacturing records did not reveal any evidence to suggest a manufacturing related root cause contributed to the reported event.Since the condition of the probe cover prior to kit opening and use is unknown, the source of the damage could not be determined; therefore, the complaint is confirmed, cause unknown.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
POWERPICC 3CG 3F SL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10906898
Report Number3006260740-2020-20676
Device Sequence Number545398
Product Code LJS
UDI-Device Identifier00801741143748
UDI-Public(01)00801741143748
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberCK000631B
Device Catalogue NumberCK000631B
Device Lot NumberREET2026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2020
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;